Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

$ \varepsilon $-mappings onto polyhedra


Authors: Sibe Mardešić and Jack Segal
Journal: Trans. Amer. Math. Soc. 109 (1963), 146-164
MSC: Primary 54.60; Secondary 54.55
MathSciNet review: 0158367
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.60, 54.55

Retrieve articles in all journals with MSC: 54.60, 54.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1963-0158367-X
Article copyright: © Copyright 1963 American Mathematical Society